SciELO - Scientific Electronic Library Online

 
vol.34 número4Hypo-k-Totally Magic Cordial Labeling of GraphsComputing the maximal signless Laplacian index among graphs of prescribed order and diameter índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.34 no.4 Antofagasta dic. 2015

http://dx.doi.org/10.4067/S0716-09172015000400005 

Proyecciones Journal of Mathematics Vol. 34, No 4, pp. 359-375, December 2015. Universidad Católica del Norte Antofagasta - Chile

On the hyperstability of a Cauchy-Jensen type functional equation in Banach spaces

Iz-iddine EL-Fassi

Samir Kabbaj 

University of Ibn Tofail

Morocco 


ABSTRACT

In this paper, we establish some hyperstability results of the following Cauchy-Jensen functional equation

in Banach spaces.

Subjclass [2010] : Primary 39B82, 39B62; Secondary 47H14, 47H10.

Keywords : Hyperstability, Cauchy-Jensen, fixed point theorem.


REFERENCES

[1]    T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2, pp. 64-66, (1950).         [ Links ]

[2]    C. Baak, Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces, Acta Mathematica Sinica, English Series, Vol.22, No. 6, pp. 1789-1796, (2006).         [ Links ]

[3]    A. Bahyrycz, M. Piszczek, Hyperstability of the Jensen functional equation, Acta Math. Hungar. 142 (2), pp. 353-365, (2014).         [ Links ]

[4]    D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J., 16, pp. 385-397, (1949).         [ Links ]

[5]    D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc., 57, pp. 223-237, (1951).         [ Links ]

[6]    J. Brzdek, J. Chudziak, Z. Pales, A fixed point approach to stability of functional equations, Nonlinear Anal., vol. 74, no. 17, pp. 6728-6732, (2011).         [ Links ]

[7]    J. Brzdek, Remarks on hyperstability of the the Cauchy equation, Ae-quations Mathematicae, 86, pp. 255-267, (2013).         [ Links ]

[8]    J. Brzdek, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungarica, 141 (1-2), pp. 58-67, (2013).         [ Links ]

[9]    J. Brzdek, A hyperstability result for the Cauchy equation. Bulletin of the Australian Mathematical Society 89, pp. 33-40, (2014).         [ Links ]

[10]    L. Cadariu, V. Radu, Fixed points and the stability of Jensens functional equation, Journal of Inequalities in Pure and Applied Mathematics, 4(1), (2003).         [ Links ]

[11]    Z. Gajda, On stability of additive mappings, Int. J. Math. Math. Sci. 14, pp. 431-434, (1991).         [ Links ]

[12]    M. E. Gordji, H. Khodaei, M. Kamyar, Stability of Cauchy-Jensen type functional equation in generalized fuzzy normed spaces, Computers and Mathematics with Applications, 62, pp. 2950-2960, (2011).         [ Links ]

[13]    E. Gselmann, Hyperstability of a functional equation, Acta Mathematica Hungarica, vol. 124, no. 1-2, pp. 179-188, (2009).         [ Links ]

[14]    D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci., U.S.A., 27, pp. 222-224, (1941).         [ Links ]

[15]    K. W. Jun, H. M. Kim, J. M. Rassias, Extended Hyers-Ulam stability for Cauchy-Jensen mappings, J. Diference Equ. Appl., 13(12), pp. 1139-1153, (2007).         [ Links ]

[16]    S. M. Jung, M. S. Moslehian, P. K. Sahoo, Stability of a generalized Jensen equation on restricted domains, J. Math. Ineq., 4, pp. 191-206, (2010).         [ Links ]

[17]    Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22, pp. 499-507, (1989).         [ Links ]

[18]    Y. H. Lee, K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensens equation, J. Math. Anal. Appl., 238, pp. 305-315, (1999).         [ Links ]

[19]    G. Maksa, Z. Pales, Hyperstability of a class of linear functional equations, Acta Math., vol. 17, no. 2, pp. 107-112, (2001).         [ Links ]

[20]    C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed. Point. Theory. Appl., 15, (2007) : Article ID 50175.         [ Links ]

[21]    C. Park, J. M Rassias, Stability of the Jensen-type functional equation in C*-algebras: A fixed point approach. Abstract and Applied Analysis, Volume 2009 (2009), Article ID 360432, 17 pages.         [ Links ]

[22]    M. Piszczek, Remark on hyperstability of the general linear equation, Aequations Mathematicae, (2013).         [ Links ]

[23]    Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72, pp. 297-300, (1978).         [ Links ]

[24]    Th. M. Rassias, On a modified HyersUlam sequence, J. Math. Anal. Appl. 158, pp. 106-113, (1991).         [ Links ]

[25]    Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114, pp. 989-993, (1992).         [ Links ]

[26]    J. M. Rassias, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281, pp. 516-524, (2003).         [ Links ]

[27]    S. M. Ulam, Problems in Modern Mathematics, Chapter IV, Science Editions, Wiley, New York, (1960).         [ Links ]

Iz-iddine EL-Fassi

Department of Mathematics, Faculty of Sciences,

University of Ibn Tofail, Kenitra,

Morocco

e-mail : izidd-math@hotmail.fr

Samir Kabbaj

Department of Mathematics, Faculty of Sciences,

University of Ibn Tofail, Kenitra

Morocco

e-mail: samkabbaj@yahoo.fr

Received : June 2015. Accepted : October 2015

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons